Full-dimensional quantum calculations of the rate constant for the HO+H2 -> H2O+H reaction

Manthe U, Seideman T, Miller WH (1993)
JOURNAL OF CHEMICAL PHYSICS 99(12): 10078-10081.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ;
Erscheinungsjahr
Zeitschriftentitel
JOURNAL OF CHEMICAL PHYSICS
Band
99
Zeitschriftennummer
12
Seite
10078-10081
ISSN
PUB-ID

Zitieren

Manthe U, Seideman T, Miller WH. Full-dimensional quantum calculations of the rate constant for the HO+H2 -> H2O+H reaction. JOURNAL OF CHEMICAL PHYSICS. 1993;99(12):10078-10081.
Manthe, U., Seideman, T., & Miller, W. H. (1993). Full-dimensional quantum calculations of the rate constant for the HO+H2 -> H2O+H reaction. JOURNAL OF CHEMICAL PHYSICS, 99(12), 10078-10081. doi:10.1063/1.465514
Manthe, U., Seideman, T., and Miller, W. H. (1993). Full-dimensional quantum calculations of the rate constant for the HO+H2 -> H2O+H reaction. JOURNAL OF CHEMICAL PHYSICS 99, 10078-10081.
Manthe, U., Seideman, T., & Miller, W.H., 1993. Full-dimensional quantum calculations of the rate constant for the HO+H2 -> H2O+H reaction. JOURNAL OF CHEMICAL PHYSICS, 99(12), p 10078-10081.
U. Manthe, T. Seideman, and W.H. Miller, “Full-dimensional quantum calculations of the rate constant for the HO+H2 -> H2O+H reaction”, JOURNAL OF CHEMICAL PHYSICS, vol. 99, 1993, pp. 10078-10081.
Manthe, U., Seideman, T., Miller, W.H.: Full-dimensional quantum calculations of the rate constant for the HO+H2 -> H2O+H reaction. JOURNAL OF CHEMICAL PHYSICS. 99, 10078-10081 (1993).
Manthe, Uwe, Seideman, T, and Miller, WH. “Full-dimensional quantum calculations of the rate constant for the HO+H2 -> H2O+H reaction”. JOURNAL OF CHEMICAL PHYSICS 99.12 (1993): 10078-10081.